Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 66 yr old female with asthma and was recently switched to Symbicort after taking Advair for several years. My asthma seems much worse since I have been on Symbicort for 5 weeks. I cough and get breathless when talking especially. Could Symbicort cause astmma symptoms to worsen?

Loading...

I don't know if Symbicort is causing your symptoms to get rworse but it is possible that it's not working for you, so I think that it would be a good idea to talk to a doctor about it. When would you be able to?
Reply

Loading...


Yes, it's possible that Symbicort is worsening your asthma. It is stated that it could do so in the adverse effects section of the drug literature. It did the same to me. Been takiing Advair for 13+ years. Lowest dose 100/50. Two weeks on Symbicort and I had the worst asthma I have had in 10 years. Was using the "rescue" inhaler (albuterol) every day while on that Symbicort garbage. Get off of it!!
Reply

Loading...